# SDR CALA2022092802527

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A300*
- Aircraft serial: 435
- Aircraft time: 87,494 hours, 34,146 cycles
- System (JASC): 2430 · DC Generating System
- Part: Drain Line
- Part number: NA
- Condition: None
- Location: R Side Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TR 2 INDICATIONS INOP ON ELEC SYSTEM ECAM PAGE - ELEC TR2 FAILED APROX 100KTSON TAKE OFF. DURING T/S NOTED ACTIVE WATER LEAK DIRECTLY ABOVE TR2 IN SUSPECT LEAK COMING FROM FORWARD GALLEY AREA AND NEEDS TO BE LEAK APPEARS TO BE COMING FROM #1 GALLEY WATER DRAIN SYSTEM. THE LATERAL AVIONICS (BATTERY) COMPARTMENT.  TR2 REQUIRES FIXED BEFORE TR2 IS REPLACED. REMOVED FWD AND AFT GALLEY DRAIN PANELS FOR INSPECTION.  NO REPLACEMENT DUE TO PUDDLING ON TOP OF TR2 & ADJACENT COMPONENTS DEFECTS NOTED. LEAK REMAINS. REQUIRE DVI TO ENSURE NO ADDITIONAL DAMAGE DUE TO WATER LEAK. FOUND MAIN DRAIN LINE RIGHT HAND SIDE OF GALLEY WITH BIG CUT IN IT JUST BEFORE BEND DOWN. REMOVED AND REPLACED DRAIN LINE. WATER DRAINS ALL THE WAY OUT TO DRAIN VET WITH NOW LEAKS.
